# SDR FDEA201006051839

- Difficulty date: June 5, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208381
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM TOP FLANGE BS 1130, RBL 35.  CUT-OUT DAMAGED AREA APPROX DIM: 3" X 1" 1/4, FABRICATED REPAIR PARTS, ANGLE APPROX DIM 11" 1/8 X 3", FABRICATED STRAP DIM 11" 1/4 X 2",   FABRICATED FILLER DIM 2" 7/8 X 1" 3/8, FABRICATED RADIUS FILLER  DIM: 11" 1/8" X 1".  HEAT TREATED PARTS FROM 7075O TO T6 CONDITION  AND INSTALLED REPAIR PARTS AT BS 1130 FLOORBEAM TOP FLANGE RBL 35 IAW SRM 53-10-8   FIG 10, SRM 51-30-2 AND FAS ER 2-37153-801 REV A.
